I started taking Tylenol Pms to help me sleep about a year ago I usually take 4 200 mgs a night. About 6 months ago I started to constantly having the urge to urinate and not being able to at night Im just curious if that could be causing the problem or if it could be reacting to some other issue
16 Jun 2010
Wow... i am the same way. i take 4 a night. 2 doesnt work anymore. I dont like the prescription sleepers either they dont work or they make me hallucinate big time.
About your question--- im wondering if your right, i dont know the full answer BUT i have noticed i have alot of trouble with that as well. I literally pee like twice a day. never at night. sometimes not even twice a day. I dont feel like going in the morning and i can hold off till later in the afternoon. Alot of times i feel like i wanna go but theirs no way i can go, like if im testing at the dr or something. Im wondering if it does cause urination problems. I hope someone really knows the answer to this one...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... night, can it affect your stiomach or liver at that amount
1 answer • 27 Oct 2009
Why can't you take tylenol PM or other OTC sleep aids when you're detoxing from oxy's and temazapam?
Someone here had said that you can't take OTC sleep aids after detoxing from RX sleeping pills? I've taken 15mg temazapam for years and ...
1 answer • 29 Jun 2010
i dont sleep well 4 the past 2 months, cant get to sleep till 5 or 6 in the morn and then i sleep till 6:30 in the evening, this is not like me.. i ...
5 answers • 23 Jan 2012
I started taking ambien last year and i loved it! That is until a couple pf months ago when it stopped being so effective. I tried adding a tylenol ...
2 answers • 10 Feb 2012
I didnt sleep at all the night before and when i got up i went to grab a tylenol and i took what i thought was a tylenol until i looked at the bottle ...
4 answers • 30 Oct 2012